Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 451468, 4 pages
http://dx.doi.org/10.1155/2013/451468
Research Article

Normal Families concerning Polynomials and Shared Values

1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 8 July 2013; Revised 14 September 2013; Accepted 15 September 2013

Academic Editor: Wen-Xiu Ma

Copyright © 2013 Xin-Li Wang and Ning Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. W. Schwick, “Sharing values and normality,” Archiv der Mathematik, vol. 59, no. 1, pp. 50–54, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. L. Lei and M. L. Fang, “Normality and shared values concerning differential polynomials,” Science China, vol. 53, no. 3, pp. 749–754, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. L. Fang and L. Zalcman, “Normal families and shared values of meromorphic functions II,” Computational Methods and Function Theory, vol. 1, no. 1, pp. 289–299, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Wu and Y. Xu, “Normal families of meromorphic functions and shared values,” Monatshefte für Mathematik, vol. 165, no. 3-4, pp. 569–578, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Zalcman, “Normal families: new perspectives,” Bulletin of the American Mathematical Society, vol. 35, no. 3, pp. 215–230, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Clunie and W. K. Hayman, “The spherical derivative of integral and meromorphic functions,” Commentarii Mathematici Helvetici, vol. 40, pp. 117–148, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Bergweiler and A. Eremenko, “On the singularities of the inverse to a meromorphic function of finite order,” Revista Matemática Iberoamericana, vol. 11, no. 2, pp. 355–373, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Steinmetz, “Über die nullstellen von differentialpolynomen,” Mathematische Zeitschrift, vol. 176, no. 2, pp. 255–264, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet